# SDR UPS97624448

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- System (JASC): 3431 · Localizer/VOR System
- Part: Switch
- Part number: 285T05545
- Condition: Failed
- Location: Lt Vor Panel
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VOR FREQ DISPLAY DOES NOT RESPOND PROPERLY TO SELECTOR OPERATION.  WHEN TOGGLING THE AUTO/MAN SELECTOR SWITCH, SWITCH OPERATION FROZE AN ELECTRICAL BURNING SMELL WAS NOTICED BY ALL CREW MEMBERS.  AUTO/MAN SWITCH FROZE.  REMOVED AND REPLACED CAPT'S VOR CONTROL PANEL, OPS CKS GOOD PER MM 34-51-02 PN/ON 285 T0554-5 OFF 285T0554-5 SN/ON D02419 OFF D02757.
